Abraham Robinson

1951-1957 University of Toronto, Toronto, ON, Canada 
 1957-1962 Hebrew University, Jerusalem, Jerusalem, Israel 
 1962-1967 University of California, Los Angeles, Los Angeles, CA 
 1967-1974 Yale University, New Haven, CT 
"Abraham Robinson"

(1918 - 1974)
Robinson, Abraham. On the Metamathematics of Algebraic Systems. PhD diss., University of London (Birkbeck College), 1949.


Sign in to add mentor
Paul Dienes grad student 1949 Birkbeck College
 (On the Metamathematics of Algebraic Systems)


Sign in to add trainee
Jakob Abraham Steketee grad student 1954 University of Toronto (Fluid Dynamics and Combustion Tree)
Lorne Campbell grad student 1955 University of Toronto (MathTree)
Azriel Levy grad student 1958 Hebrew University
Larry Evan Travis grad student 1966 UCLA
Gregory L. Cherlin grad student 1971 Yale (MathTree)
BETA: Related publications


You can help our author matching system! If you notice any publications incorrectly attributed to this author, please sign in and mark matches as correct or incorrect.

Robinson A. (1975) Concerning Progress In The Philosophy Of Mathematics Studies in Logic and the Foundations of Mathematics. 80: 41-52
Robinson A. (1974) Henkin Leon. Mathematical foundations for mathematics. The American mathematical monthly, vol. 78 (1971), pp. 463–487. Journal of Symbolic Logic. 39: 333-333
Robinson A. (1973) Staples John. A non-standard representation of Boolean algebras, and applications. The bulletin of the London Mathematical Society, vol. 1 (1969), pp. 315–320. Journal of Symbolic Logic. 38: 337-337
Robinson A. (1973) Nonstandard Arithmetic and Generic Arithmetic 1 Studies in Logic and the Foundations of Mathematics. 74: 137-154
Fisher ER, Robinson A. (1972) Inductive theories and their forcing companions Israel Journal of Mathematics. 12: 95-107
Robinson A. (1971) On The Notion Of Algebraic Closedness For Noncommutative Groups And Fields Journal of Symbolic Logic. 36: 441-444
Robinson A. (1969) Mal′cév A. I.. Régularnyé proizvédéniá modéléj. Izvéstiá Akadémii Nauk SSSR, Sériá matématičéskaá, vol. 23 (1959), pp. 489–502.Mal′cév A. I.. Regular products of models. English translation of the preceding by Whitney J. N.. American Mathematical Society translations, ser. 2 vol. 39 (1964), pp. 193–206. Journal of Symbolic Logic. 34: 651-652
Robinson A. (1967) The Metaphysics of the Calculus Studies in Logic and the Foundations of Mathematics. 47: 28-46
Robinson A. (1966) Recent Developments in Model Theory Studies in Logic and the Foundations of Mathematics. 44: 60-79
Robinson A. (1964) Introduction to model theory and to the metamathematics of algebra The Mathematical Gazette. 48: 460
See more...